# SDR DXTA2009103003835

- Difficulty date: October 29, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N827QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600801
- Aircraft time: 523 hours, 418 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(REPEAT) ON FINAL, GEAR DID NOT COME DOWN ON OUR FIRST ATTEMPT. NO RED OR GREEN LIGHTS AND NO HYDRAULIC THUMP. WAITED 10 SEC THEN PUT GEAR HANDLE UP AND STILL NO LIGHTS. PUT GEAR DOWN AND 3 GREEN NO RED.  ADJUSTED S111A SWITCH SO IT WILL FULLY ACTUATE WITH GEAR HANDLE DOWN. OPS CHECK GOOD. IAW MM 32-31-01
